Essential Selfadjointness of Dirac Operators with a Strongly Singular Potential.
Mathematische Zeitschrift, Tome 126 (1972), pp. 71-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__126_171722,
author = {Upke-Walther Schmincke},
title = {Essential {Selfadjointness} of {Dirac} {Operators} with a {Strongly} {Singular} {Potential.}},
journal = {Mathematische Zeitschrift},
pages = {71--81},
year = {1972},
volume = {126},
zbl = {0248.35091},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__126_171722/}
}
Upke-Walther Schmincke. Essential Selfadjointness of Dirac Operators with a Strongly Singular Potential.. Mathematische Zeitschrift, Tome 126 (1972), pp. 71-81. http://geodesic.mathdoc.fr/item/MZ_1972__126_171722/